MAUDE Adverse Event Report: RELIGN CORPORATION SHAVER HANDPIECE ATCLV; ARTHROSCOPE

RELIGN CORPORATION SHAVER HANDPIECE ATCLV; ARTHROSCOPE
Model Number N/A
Medical Device Problem Codes Overheating of Device (1437); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.Multiple mdr reports were filed for this event, please see associated reports: 3012790575-2023-00009.
 
Event or Problem Description
It was reported that during surgery, the 3 in 1 shaver overheated and burned the patients arm.The patient had a burn in the shape of the shaver on their arm.There was no delay in the procedure.Due diligence is in process and there is no additional information available.
 
Event or Problem Description
It was reported that during surgery the 3 in 1 shaver overheated and burned the patient's arm.The surgeon and physicians' assistant closed the incisions and working portals in a standard fashion.Sutures were not required to close the burn damage.There was no operator impact due to the device overheating.It is unknown what degree burn the patient was diagnosed with.Due diligence is complete and there is no additional information available.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.Multiple mdr reports were filed for this event, please see associated reports: 3012790575-2023-00009-1.
 
Event or Problem Description
There is no further information available regarding the event.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).The complaint was not confirmed.Based on the investigation, no fault was found related to the complaint description of a patient ¿burn¿.The complaint handpiece was the only device returned from the tricera system so a complete investigation on the functionality of the tricera system could not be determined.There are other factors that could also have caused the patient burn such as the environment, surgical / user setup, and misuse by the user but there is no evidence to support these as root causes.Therefore, the root cause is unknown.It is recommended to disposition the complaint handpiece as scrap.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SHAVER HANDPIECE ATCLV
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer (Section G)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18030403
Report Number3012790575-2023-00008
Device Sequence Number12280466
Product Code HRX
UDI-Device Identifier00859273007236
UDI-Public(01)00859273007236(11)211022
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K233493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberR10023
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer10/30/2023
Not provided
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date11/28/2023
04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
R10001TRICERA CONTROLLER(B)(6)
Outcome Attributed to Adverse Event Other;
Patient SexMale